# SDR SWAA2023041125949

- Difficulty date: March 31, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 6,231 hours, 3,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD TRAILING EDGE FLAP DELAMINATED ON TRAILING EDGE<[01] REMOVED AND REPLACED L/H INBD AFT FLAP; OPS CHECK OK IAW AMM. 27-51-12. REF TTG8Q00K6M7B FOR PART R/R INFOR.
